MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Detachment Of Device Component (1104); Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The international customer reported that the cook-swartz doppler probe crystal came off prematurely at the end of surgery.The operator had to replace the crystal and re-open the patient's neck.The circumstances surrounding the usage and handling of the device leading up to the product malfunction were not reported.The device is reportedly available for return; however, as of the date of this report, no device has yet been received for evaluation.
 
Additional Manufacturer Narrative
Investigation/evaluation summary: the device was inspected under magnification and confirmed the customer's complaint that the cuff became detached from the crystal.A functional test was performed on the probe and an audible pulse sound was verified.No other nonconformities or anomalies were observed on the device.A review of the device history record and manufacturing and quality control records was conducted.There is no evidence that defective product was manufactured using current drawings and device specifications.Complaints will continue to be monitored according to established complaint monitoring procedures.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7088265
Report Number2522007-2017-00047
Device Sequence Number19147557
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)200731(10)N148387
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer11/06/2017
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;